


default search action
"Immanant Inequalities for Laplacians of Trees."
Onn Chan, Tao-Kai Lam (1999)
- Onn Chan, Tao-Kai Lam:
Immanant Inequalities for Laplacians of Trees. SIAM J. Matrix Anal. Appl. 21(1): 129-144 (1999)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.